View Single Post
Old 11-16-2009, 08:06 AM   #2
flea
Ribbing the Cuff
 
flea's Avatar
 
Join Date: Jan 2007
Location: NKY
Posts: 87
Thanks: 12
Thanked 12 Times in 8 Posts
As a RN I cannot discourage your plan strongly enough. Self-diagnosis is not as accurate as you might think, especially when you're talking about something as emotional and changing as Bipolar Disorder whatever type.

Seroquel is an atypical antipsychotic that has a number, a large number, of possible side effects that range from small PITAs to dangerous. Dry mouth, constipation, tachycardia, sedation (often prescribed for insomnia in the elderly), and a laundry list of other possible side effects should really indicate that this is a serious medication. Your medical history is something that must be considered before beginning any new medication. I haven't even touched on possible interactions with other medications. This is what doctors are for.

Please, make an appointment, see a shrink or even your MD. This is a bad idea.
flea is offline   Reply With Quote